# SDR SIMA0011

- Difficulty date: January 1, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Part serial: 579
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3697 - AFT PORTION OF EMERGENCY FLOOR TRACK LIGHTING REMAINS ON AT ALL TIMES.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT.  OPS CHECK GOOD.  (M)
